Article Text

PDF

Pindolol-induced tremor.
  1. H. Hod,
  2. J. Har-Zahav,
  3. N. Kaplinsky,
  4. O. Frankl

    Abstract

    Five patients were treated with pindolol for various indications. The patients called attention to the appearance of fine tremors in their extremities 6-72 hr after starting treatment with the drug. The tremors disappeared 24-72 hr after stopping the drug. Beta-adrenoceptor-blockers are known to suppress different types of tremor and the paradoxical appearance of tremors during pindolol treatment is attributed to its powerful partial agonist activity. To the best of the authors' knowledge this side effect has not been previously described in the literature.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.